David Devadze - The Existence of a Generalized Solution of an m-Point Nonlocal Boundary Value Problem

cm:9471 - Communications in Mathematics, January 11, 2018, Volume 25 (2017), Issue 2 - https://doi.org/10.1515/cm-2017-0013
The Existence of a Generalized Solution of an m-Point Nonlocal Boundary Value ProblemArticle

Authors: David Devadze

    An m-point nonlocal boundary value problem is posed for quasi- linear differential equations of first order on the plane. Nonlocal boundary value problems are investigated using the algorithm of reducing nonlocal boundary value problems to a sequence of Riemann-Hilbert problems for a generalized analytic function. The conditions for the existence and uniqueness of a generalized solution in the space are considered.


    Volume: Volume 25 (2017), Issue 2
    Published on: January 11, 2018
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    1 Document citing this article

    Consultation statistics

    This page has been seen 58 times.
    This article's PDF has been downloaded 29 times.